# SDR SWIA202055693

- Difficulty date: December 8, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 39,109 hours, 34,905 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN - RIVETS/SKIN SHOW EVIDENCE OF CORROSION AS MARKED - STGR 26L BTWN FS'S 559+96/+112   (C-CHECK) RO 1/29/2021   REMOVED CORROSION EXTERNAL SKIN AT STGR 26L BTWN FS'S 559+96/+112, WITHIN LIMITS REF REO 601R-53-51-546 REV-- DATED: 2021-01-03 AND CRJ200 SRM 51-12-00. LEAK CHECK GOOD.. COMPLIED WITH TASK CARD 51-900-1003-SKY.
